Alert archive / Nebraska / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 154, NWS Cheyenne, WY
NWS Cheyenne, WY issued this severe thunderstorm warning at Aug 3, 2016, 5:07 PM MDT for Dawes County, Nebraska. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 3, 2016, 5:07 PM MDT (23:07 UTC)
- Expired
- Aug 3, 2016, 5:30 PM MDT
- In force
- 23 min
- Issued by
- NWS Cheyenne, WY
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Dawes County, NE
The radar
The Rapid City radar (KUDX), 148 km from the middle of the area, began a volume at 23:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Rapid City, SD (KRAP), launched 12:00Z, 11.1 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 163 J/kg
- Mixed-layer CIN
- -675 J/kg
- Mixed-layer LCL
- 1822 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 167 m²/s²
- 0-3 km storm-relative helicity
- 332 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
278
WUUS55 KCYS 032307
SVRCYS
NEC045-032330-
/O.NEW.KCYS.SV.W.0154.160803T2307Z-160803T2330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
507 PM MDT WED AUG 3 2016
THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN DAWES COUNTY IN THE PANHANDLE OF NEBRASKA...
* UNTIL 530 PM MDT
* AT 506 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED OVER CHADRON...
MOVING EAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
CHADRON...RED CLOUD CAMPGROUND...CHADRON AIRPORT...
CHADRON CAMPGROUND AND CHADRON ST PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 4268 10319 4300 10316 4300 10280 4279 10279
4278 10277 4267 10278
TIME...MOT...LOC 2306Z 260DEG 37KT 4280 10298
HAIL...0.75IN
WIND...60MPH
$$
TJT2 follow-up statements
140
WWUS55 KCYS 032322
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
522 PM MDT WED AUG 3 2016
NEC045-032330-
/O.CON.KCYS.SV.W.0154.000000T0000Z-160803T2330Z/
DAWES NE-
522 PM MDT WED AUG 3 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM MDT
FOR NORTHEASTERN DAWES COUNTY...
AT 520 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CHADRON...AND
IS MOVING EAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED. AT CHADRON AIRPORT...WINDS BETWEEN 55 TO
60 MPH WERE REPORTED AT 515 PM MDT.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
CHADRON...RED CLOUD CAMPGROUND...CHADRON AIRPORT...CHADRON CAMPGROUND
AND CHADRON ST PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING
WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 4268 10319 4300 10316 4300 10280 4279 10279
4278 10277 4267 10278
TIME...MOT...LOC 2320Z 260DEG 37KT 4282 10280
HAIL...0.75IN
WIND...60MPH
$$
TJT141
WWUS55 KCYS 032330
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
530 PM MDT WED AUG 3 2016
NEC045-032339-
/O.EXP.KCYS.SV.W.0154.000000T0000Z-160803T2330Z/
DAWES NE-
530 PM MDT WED AUG 3 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN DAWES COUNTY WILL
EXPIRE AT 530 PM MDT...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER GUSTY
WINDS BETWEEN 45 TO 50 MPH ARE STILL POSSIBLE WITH THIS STORM AS
IT MOVES EAST.
LAT...LON 4268 10319 4300 10316 4300 10280 4279 10279
4278 10277 4267 10278
TIME...MOT...LOC 2325Z 260DEG 37KT 4282 10280
$$
TJTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 3, 2:24 PM MDT, 2 hours 43 minutes earlier.
Area forecast discussion, Aug 3, 2:24 PM MDT, 2 hours 43 minutes before
Area Forecast Discussion National Weather Service Cheyenne WY 224 PM MDT WED AUG 3 2016 .SHORT TERM...(This evening through Friday night) Issued at 224 PM MDT Wed Aug 3 2016 Forecast challenges deal with fire weather today followed by PoPs and temperatures for Thursday and Friday. Currently...1003mb surface low over eastern Montana this afternoon. Pretty strong cold front from this low extends southwest to near Riverton to Salt Lake City this afternoon. Ahead of this front, westerly winds have begun to increase across Carbon and Converse Counties. Near critical fire conditions being observed in some places. Dear Creek WYDOT site gusting to 27MPH with humidities down near 18 percent. Other reporting stations in Converse County already down to 15 percent. Will continue the RFW for FWZ 301 this afternoon as winds continue to remain elevated and humidities continue to lower. To the west of the front, temperatures in the 70s are being reported in Idaho with mid 60s in western Montana. For this afternoon and evening, latest HRRR continues to show showers increasing late afternoon across northern Wyoming and eventually the northern Nebraska Panhandle. Maintained inherited PoPs from the night crew as they look pretty good. Do not think we will see severe thunderstorms this evening as instability is pretty meager. Latest RAP forecast off SPC Mesoanalysis page only showing around 500 J/KG CAPE across southeast Wyoming this afternoon and early evening and shear pretty low as well. Upslope regime Thursday as front looks to lay from maybe Fort Collins to Laramie to Dixon Thursday morning and afternoon. Very cool day Thursday as we lose 10 degrees C cooling at 700mb across the eastern half of the CWFA. GFS down to +7C across northern Albany County, today was around +17C. Upslope regime should mean increased low clouds, along with the CAA, afternoon highs Thursday in the 70s across Converse/Niobrara Counties and low 70s here at Cheyenne. Warmest temperatures will be out west of the front. Even cooler day in store for Friday. Both the GFS and ECMWF breaking out fairly widespread PoPs across southern Wyoming in the upslope regime. 700mb temperatures still around +7 to +8C over the CWFA. Combination of rain/low clouds and cold upper level temperatures will result in highs only in the 60s to low 70s across most areas. .LONG TERM...(Saturday through Wednesday) Issued at 224 PM MDT Wed Aug 3 2016 A return to more seasonable weather expected for the CWA this period with an upper low and associated trough over the west coastal areas into early next week. This will provide a generally southwesterly flow aloft across the CWA. Some monsoonal moisture should get caught in this flow and with any weak impulses we will see widely scattered mainly afternoon and evening convection mainly Saturday through Monday. Convection may then decrease Tuesday and Wednesday as some drier air looks to infuse into the upper flow over the area with monsoonal moisture shifting to the south. Mild on saturday with max temps generally below normal then warming back to near or a little above normal thereafter. && .AVIATION...(For the 18Z TAFS through 18Z Thursday morning) Issued at 1123 AM MDT Wed Aug 3 2016 VFR expected overall through the period. Brief pds of MVFR visibilities possible in isolated showers and tstms mainly over and east of the mtns this afternoon and evening. A cold front will move south across the area overnight switching winds to a northerly to northeasterly direction. && .FIRE WEATHER... Issued at 224 PM MDT Wed Aug 3 2016 Elevated to critical fire weather conditions occurring across Converse County and points west of the Laramie Range this afternoon. This is due to a cold front pushing southwest across central Wyoming. Winds ahead of the front gusting into the 30MPH range with afternoon humidities in the mid teens. Red Flag Warning remains in effect for FWZ 301 where combination of dried fuels, gusty winds and low humidities are in place. Front looks to move into Converse County this evening and eventually lay along the east slopes of the Laramie Range by Thursday morning. WInds shifting from west to north to eventually northeast behind the front with humidities increasing. Noticeably colder temperatures Thursday and Friday as the front remains in place and chances for wetting rains increase dramatically. && .CYS Watches/Warnings/Advisories... WY...Red Flag Warning until 7 PM MDT this evening for WYZ301. NE...None. && SHORT TERM...GCC LONG TERM...RE AVIATION...RE FIRE WEATHER...GCC
Hazardous weather outlook, Aug 3, 3:33 AM MDT, 13 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 333 AM MDT WED AUG 3 2016 WYZ101>119-040945- CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY- NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS- SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY- SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE- LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 333 AM MDT WED AUG 3 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WYOMING...SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS WILL DEVELOP OVER THE MOUNTAINS OF SOUTHERN WYOMING THIS AFTERNOON AND SPREAD EAST ONTO THE HIGH PLAINS OF SOUTHEAST WYOMING THROUGH THE LATE AFTERNOON AND EARLY EVENING HOURS. THERE IS THE POTENTIAL THAT SOME STORMS COULD BECOME STRONG WITH LOCALLY HEAVY RAINS, SMALL HAIL AND GUSTY WINDS TO NEAR 50 MPH EAST OF THE LARAMIE RANGE. CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE OVER CONVERSE AND NIOBRARA COUNTIES THIS AFTERNOON, AND RED FLAG WARNINGS HAVE BEEN ISSUED. OUTDOOR BURNING IS NOT RECOMMENDED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A STRONG UPPER LEVEL DISTURBANCE WILL MOVE ACROSS SOUTHEAST WYOMING ON FRIDAY BRINGING AN INCREASED CHANCE FOR THUNDERSTORMS TO THE REGION. THERE IS THE POTENTIAL THAT STORM MOVEMENTS WILL BE FAIRLY SLOW, INCREASING THE RISK FOR LOCALIZED FLOODING ISSUES FRIDAY AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION TODAY AND TONIGHT IS NOT ANTICIPATED. NEZ002-003-019>021-054-055-095-096-040945- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX- 333 AM MDT WED AUG 3 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEBRASKA. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS WILL DEVELOP DURING THE AFTERNOON HOURS AND WILL LINGER INTO THE EARLY EVENING TODAY. THERE IS THE POTENTIAL THAT A FEW STORMS COULD BECOME SEVERE WITH LOCALLY HEAVY RAINS, LARGE HAIL TO THE SIZE OF QUARTERS, AND GUSTY WINDS TO NEAR 60 MPH, ESPECIALLY ACROSS THE NORTHERN PANHANDLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A STRONG UPPER LEVEL DISTURBANCE WILL MOVE ACROSS THE WESTERN NEBRASKA PANHANDLE ON FRIDAY BRINGING AN INCREASED CHANCE FOR THUNDERSTORMS TO THE REGION. THERE IS THE POTENTIAL THAT STORM MOVEMENTS WILL BE FAIRLY SLOW, INCREASING THE RISK FOR LOCALIZED FLOODING ISSUES FRIDAY AFTERNOON AND EVENING, ESPECIALLY ACROSS THE SOUTHERN PANHANDLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION TODAY AND TONIGHT IS NOT ANTICIPATED.
In the hours before
Special weather statement, Aug 3, 2:44 PM MDT, 2 hours 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 244 PM MDT WED AUG 3 2016 WYZ108-118-119-032130- EAST LARAMIE COUNTY WY-GOSHEN COUNTY WY-CENTRAL LARAMIE COUNTY WY- 244 PM MDT WED AUG 3 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN GOSHEN AND NORTHEASTERN LARAMIE COUNTIES UNTIL 330 PM MDT... AT 243 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8 MILES WEST OF MERIDEN REST AREA...OR 33 MILES NORTHEAST OF CHEYENNE...MOVING EAST AT 25 MPH. DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... LA GRANGE...HAWK SPRINGS CAMPGROUND...GUN BARREL... MERIDEN REST AREA AND HAWK SPRINGS RECREATION AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 4143 10460 4164 10464 4182 10410 4142 10406 TIME...MOT...LOC 2043Z 259DEG 20KT 4158 10449 TJT
Special weather statement, Aug 3, 3:35 PM MDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 335 PM MDT WED AUG 3 2016 WYZ117-118-032200- SOUTH LARAMIE RANGE FOOTHILLS WY-CENTRAL LARAMIE COUNTY WY- 335 PM MDT WED AUG 3 2016 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL LARAMIE COUNTY UNTIL 400 PM MDT... AT 333 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR WHITAKER...OR 15 MILES NORTH OF CHEYENNE...MOVING EAST AT 15 MPH. DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... WHITAKER AND RANCHETTES. THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 19 AND 34. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 4124 10493 4141 10501 4157 10471 4127 10459 TIME...MOT...LOC 2133Z 251DEG 13KT 4136 10488 TJT
Special weather statement, Aug 3, 4:15 PM MDT, 52 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 415 PM MDT WED AUG 3 2016 WYZ118-119-032300- EAST LARAMIE COUNTY WY-CENTRAL LARAMIE COUNTY WY- 415 PM MDT WED AUG 3 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LARAMIE COUNTY UNTIL 500 PM MDT... AT 415 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES NORTHWEST OF HILLSDALE...OR 12 MILES NORTHEAST OF CHEYENNE... MOVING EAST AT 25 MPH. DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... BURNS...HILLSDALE AND RANCHETTES. THIS INCLUDES INTERSTATE 80 IN WYOMING BETWEEN MILE MARKERS 371 AND 390. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 4119 10476 4138 10471 4142 10422 4106 10429 TIME...MOT...LOC 2215Z 275DEG 21KT 4126 10461 TJT
Special weather statement, Aug 3, 4:30 PM MDT, 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 430 PM MDT WED AUG 3 2016 NEZ002-095-032315- NORTH SIOUX NE-DAWES NE- 430 PM MDT WED AUG 3 2016 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL SIOUX AND SOUTHWESTERN DAWES COUNTIES UNTIL 515 PM MDT... AT 429 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES SOUTH OF FORT ROBINSON CAMPGROUND...OR 30 MILES SOUTHWEST OF CHADRON...MOVING EAST AT 25 MPH. NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... CRAWFORD...BOX BUTTE CAMPGROUND...FORT ROBINSON CAMPGROUND... WHITNEY AND FORT ROBINSON. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 4247 10365 4273 10359 4282 10304 4245 10302 TIME...MOT...LOC 2229Z 275DEG 20KT 4258 10349 TJT
Local storm report, Aug 3, 4:35 PM MDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
435 PM MDT WED AUG 03 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0346 PM HAIL 10 N CHEYENNE 41.29N 104.79W
08/03/2016 E0.88 INCH LARAMIE WY NWS EMPLOYEE
0348 PM HAIL 12 N CHEYENNE 41.32N 104.79W
08/03/2016 E0.50 INCH LARAMIE WY TRAINED SPOTTER
&&
KCThe office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 3, 4:30 PM MDT | Special Weather Statement | CYS | Dawes | 45 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.